Seizure of goods

Common Questions and Answers about Seizure of goods

seizure

299260 tn?1304219705 A strong woman isn't afraid of anything… But a woman of strength shows courage in the midst of fear. A strong woman won't let anyone get the better of her… But a woman of strength gives the best of herself to everyone. A strong woman makes mistakes and avoids the same in the future… A woman of strength realiizes life's mistakes can also be unexpected blessings and capitalizes on them. A strong woman wears a look of confidence on her face… But a woman of strength wears grace.
Avatar f tn Good selection. I would never have thought of either of those. Guess it is different depending on where we each live. Interesting!
429155 tn?1205676864 I am David aged 55 and employed as a postman/driver/sorter, well up until 38 months ago I had never been into hospital,well boy was that about to change.
Avatar n tn It sounds like some kind of infection or something with the fevers all the time, leg cramps could be a sign of alot of things and the symptom may not even be related. Search all you can! Good luck.
Avatar n tn Food tends to taste flat, and although I was a zealous consumer of fruits and vegetables before September, I now would be happy to eat nothing but baked goods. In other words, hormones can have all sorts of screwy effects on us. That includes neurological effects.
Avatar n tn Wow, what similar symptoms! All that's missing from me is Seizures, but some of yours give a rememberance of my symptoms of simple partial seizures in the early stages, such as vision changes, irritablity, brain fog.
Avatar f tn you may be able to ask your dr. for a short rx of valium..that might help..try melatonin for sleep..unfortunately..sleep is one of the last things to seem to come back...try wrapping your legs with some ace bandages and use heating pads..I know you don't feel like it but walking a little bit will help..it helps get things going in your body..try not to go to the er..your better off talking to your dr..keep posting..
802547 tn?1237850517 Unfortunately, counterfeit medical products are a higher risk proposition – perhaps causing the death of hundreds of thousands of people worldwide each year (http://www.aei.org/book/930). It is difficult to quantify the international morbidity and mortality toll of counterfeit drugs – there have been no comprehensive global studies to determine the prevalence and collateral damage of the problem.
Avatar n tn I found that it takes a couple of days of eating one or more of these things before I start smelling smoke. (sometimes I don't check the ingredient list, and don't realize until I smell smoke) So, it also takes a few days after I stop eating whatever it was in, for the smell to go completely away. I hope this is it for you. It's easy enough to "cure", and free to boot! If you find this is what caused you to smell smoke, please please pass this on!
Avatar n tn The doctors did try to put her on an Antibiotic course and increased the dosage of the seizure medicine, but it actually worsened the situation as she was unable to tolerate the increased medicine. We have tried some of the best available Ear Plugs and also tried Noise cancellation head phones, which she cannot use as it compresses the area of surgery. She appears better with each passing day, but we do need a solution as each time a noise irritates her, she has a minor seizure.
279234 tn?1363108849 I been trying to get everything in order and done. I'll be off the forum for a little bit. Goods News..Hubby got a job!! He's been laid off for over 1 year now and finally someone grabbed him up. Thank you God. The bad thing is, I'm in a rush to get everything done before my bladder surgery and before my husband goes back to work. My surgery is on the 14th of April. My husband starts back to work officially the 20th.
Avatar n tn I will not drive again until I find out what has caused this to happen - and cannot stop thinking of all of the "what if's" - of how thankful I am that no one was hurt. Prior to this I have been feeling very exhausted, run down, occasionally light headed. I also was taking Ambian for sleep but have not taken this since the accident and do not plan on taking it again, just in case there is any connection. Thank you in advance for any insight or help you can provide.
Avatar f tn (The Therapeutic Goods Administration -TGA- is a division of the Australian Department of Health). You need to find out why you're not improving your iron status, through your supplementation, as this perpetuates your anemia indefinitely plus you will likely already have unresolved low thyroid function, depression symptoms, fatigue, possibly dysregulated cortisol levels with it's own set of symptoms and possibly leading to adrenal fatigue, if not already set!
Avatar m tn Hi, I am no expert, but for the Doctor to give you a prescription for Mexitil 150mg and to tell you it's your choice whether or not to take it, I might consider another Cardiologist if I were you. I would think that close monitoring (EKGs) should occur while you initially begin the medication, and I wonder about the effect of Mexitil combined with Atenolol. (If I read you correctly, you take 50 mg Atenolol in the morning and 100 mg at night).
544292 tn?1268886268 Hi! Welcome to Part 11! There's a huge number of posts on Tramadol recovery here. Please come in and make yourself Comfy!
544292 tn?1268886268 So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Avatar n tn Been busy today with the exterminator trying to kill moths instead of virus for a change -- so just caught a glimpse of your post. Congratulations on getting started. Sounds like you found a good medical team. I'm a bit curious about some of those SVR number she threw at you. Was that assuming you were non-detectible at week 4 or not?
Avatar f tn After I had my zannie withdrawal seizures, I was 'curious' to know what they looked like so STUPID ME got on youtube and actually typed in tonic clonic seizure and watched some clips of people who had epilepsy having seizures. Let's just say I had a massive panic attack after that and got lectures from my mom and boyfriend for doing "research". When I was 21 I graduated EMT school.
Avatar n tn Sometimes I would get the pills from a doctor, other times a friend had tons of them in trade for canned goods, old baby clothes, etc...Nevertheless, I never was without the goods. I was hopelessly going downhill, drinking booze all the while too! One day I realized that I was taking them when I did not even have the pain. And, I was taking more and more to get the same effect. Two weeks ago, I bottomed out. This was MY secret. I hid it from everyone, even my hubby.
Avatar m tn I wasn't sure if what I experienced was part of a seizure. I was at the casino with my husband. It was the first time I had gone out in a long time since all of my surgeries. I had gone into the bathroom, and then actually got lost coming out. LOL LOL I couldn't find the door, and I walked into a long mirror. I was so embarrassed, I pretended to look in the mirror to fix my hair or something.
Avatar n tn Here is the story of a 27 year old man, who thought he had everything together. Right now: I am a homeowner , have a well paying job and drive a nice car. But it wasn’t always like this. I used to be a broke 21 year old making $9/hr. I do not know if my problems stem from personal problems, drug problems or a little of both. That’s what I need help deciding. For clarification as to why I was on xanax: I was NOT diagnosed with bipolar, depression, schizophrenia or any of that stuff.
Avatar m tn I'm 24 years old, and I had been taking Vicodin for 2 years for back issues and migraines. In the summer of 2009 I began using opiates heavily. I had several friends who were pharmacists, and pharm. techs. I started shooting up morphine when I could get it, taking norco, taking morphine tablets, etc. in September of 2009 I found a guy who was selling Vicodin 5/500 tablets for $4 a pill. I was spending every dime I had to buy them. On top of that I was getting 60 a month from two Doctors.
544292 tn?1268886268 If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
544292 tn?1268886268 Good Morning Tramadol Warriors! Welcome! So happy to see all of you, and welcome new friends. This is a good place to be if you want to get off Tramadol ... You can do it!